# SDR MALA965156

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071131900
- Condition: Internal Fault
- Location: Fwd Fuselage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2950 - EN ROUTE FROM DTW, THE WEATHER RADAR 'ANT FLT' ADVISORY LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW DUE TO FORECASTED WEATHER.  MAINTENANCE REPLACED THE WEATHER RADAR R/T.  ALL CHECKS SATISFACTORY.  (M)
